# SDR CALA2013082390693

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,551 hours, 6,387 cycles
- Engine: Pwa PW40903
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE VANE AT 12 O'CLOCK POS BOTTOM FILLE, TOP ROW, FWD FASTENER HOLE.  NUT PLATE STRIP BROKEN.  SPEED TAPE HAS BEEN APPLIED AS AN INTERIM REPAIR IAW EC7233-01321. CHECK TAPE FOR SECURITY AT 2 CYCLE INTERVALS AND PERMANENT REPAIR IN 6 CYCLES.  MF3120 CREATED TO MONITOR.  THIS IS FOR THE NR 2 ENG.
